# SDR IPXA3580059

- Difficulty date: August 22, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 211,501 hours, 4,811 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53613
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S3C1 INSPECTION, MAIN DECK FLOOR PANEL 252XAF UPPER SURFACE IS DENTED AND PUNCTURED.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
